MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952808250
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.50 x 8 mm promus premier¿ drug-eluting stent was used for treatment.However, during the procedure, it was noted that the tip of the stent appeared deformed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: promus premier us mr 2.50 x 8mm stent delivery system (sds) was returned for analysis.A visual examination of the crimped stent identified distal stent damage.Strut 1 from the distal end of the stent was damaged and pulled in a distal direction.The remainder of the stent was undamaged.The crimped stent od(outer diameter) of the undamaged section was measured and was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found no issues.An examination of the inner and outer shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage or strain.The tip was visually examined and damage was noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.50x8mm promus premier¿ drug-eluting stent was used for treatment.However, during the procedure, it was noted that the tip of the stent appeared deformed.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6481848
Report Number2134265-2017-03585
Device Sequence Number16443625
Product Code NIQ
UDI-Device Identifier08714729844594
UDI-Public(01)08714729844594(17)20180318(10)19772148
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2018
Device Model NumberH7493952808250
Device Catalogue Number39528-0825
Device Lot Number19772148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1